# SDR TRBA2010046SUP

- Difficulty date: May 20, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 18,787 hours, 21,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 30130173EA
- Part serial: 9338348104363
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHTS OUT, EMERGENCY STRIP LIGHT OTS, LT FWD FLOOD EMERGENCY LIGHT OTS. REPLACED AND TESTED BATTERY PACKS OF POWER SUPPLIES 43WL, 61WL AND 62WL. OPTS FOUND WORKING PROPERLY IAW ATR MM 33-51-21.
